# SDR R7MR33267

- Difficulty date: January 27, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: 01
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- System (JASC): 7110 · Engine Cowling System
- Part: Damper
- Part number: 900F3318201101
- Part serial: 0054370030
- Condition: Worn
- Location: Cowling
- Part time: 4,396 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEYOND SERVICEABLE LIMITS.  FAILD SPRING CHECK.  REPLACED WITH NEW UNIT,  CORRECTED PROBLEM.
